Erratum: On regularity criteria in conjunction with the pressure of the Navier-stokes equations (International Mathematics Research Notices (2010) 2010:9 (1772-1774))

Kyungkeun Kang, Jihoon Lee

Research output: Contribution to journalComment/debatepeer-review

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)1772-1774
Number of pages3
JournalInternational Mathematics Research Notices
Issue number9
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this